# SDR ASOA201001856

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 20,290 hours, 17,756 cycles
- Engine: Ge CF34*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE LOW OIL PRESSURE MASTER CAUTION ON CLIMBOUT.  (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED)  PERFORMED OIL CONSUMPTION CHECK, RUN ACFT AT 85 PERCENT N1 FOR 30 MINUTES WITH NO OIL PRESSURE INDICATIONS IAW AMM 71-00-00-710-810. NO FURTHER DEFECTS NOTED AT THIS TIME. ACFT OK FOR SERVICE.
